MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T510C29
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this bioprosthetic valve, the valve was explanted and replaced with a lower profile mechanical valve due to blood flow being blocked by the bioprosthetic valve.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received from the physician that the reason for explant was due to small anatomy.The physician stated the use of a mechanical valve instead of the bioprosthetic valve was preferred in order to stay above the annulus and avoid the small ventricle.There was no allegation against the valve or its function.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7126272
Report Number2025587-2017-02485
Device Sequence Number1466706
Product Code LWR
UDI-Device Identifier00643169594418
UDI-Public00643169594418
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2020
Device Model NumberT510C29
Device Catalogue NumberT510C29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight67